Skip to content
My WebMD Sign In, Sign Up
vajanie
avatar
rachael67 posted:
Janie, it sounds like things have been a bit bumpy and difficult for you lately. Please know how sorry we are and that you remain in our thoughts. May each day get easier for you!

Many blessings.
Rachael
Just when the caterpillar thought her world was over, she became a butterfly! Don't give up five minutes before the miracle!!
Reply
 
avatar
vajanie responded:
Hi Rachael,

Thanks for your concern, things have been somewhat rough lately. Hospitalized for severe dehydration and diverticulitis, but my oncologist has taken me off the chemo drug he thinks is responsible so hoping things go more smoothly.

Hope all is well with you,

Janie


Health Insurance in Your State

Learn about plans, benefits, and costs in your state's Marketplace.

From WebMD

Helpful Tips

What Is The Pink Bus???
One of our great resources is our famous PINK BUS! Some of you are familiar with her. Others may need a little introduction so I went back ... More
Was this Helpful?
59 of 74 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Breast Cancer Center